# SDR MZZA97140

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: 65173455
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 3 SPOILER OUTBOARD DOWN STOP SUPPORT IS CRACKED AT THE INBOARD STOP AREA.  REPLACED INBOARD FLAP TO SPOILER DOWN STOP SUPPORT IAW MM 27-61-5. (X)
